# SDR SIMA3131

- Difficulty date: November 8, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: S5237630120405
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - AIRCRAFT FERRIED TO SAW FROM MIA FOR STRUCTURAL DAMAGE TO THE FORWARD CARGO DOOR OUTER SKIN DAMAGED.  MAINTENANCE REPAIRED THE DOOR IAW SRM 52-31-10, 52-31-00 AND EO E2-52MR-043.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
